# SDR IXXA20200720029

- Difficulty date: June 27, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 92,469 hours, 29,247 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 311T245015
- Condition: Cracked
- Location: Bs 261-262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE SCHEDULED VISIT. IN COMPLIANCE OF TASK CARD 54-408-00-02 "GVI - EXTERNAL - NO. 2 NACELLE STRUT", THE FOLLOWING DISCREPANCY WAS NOTED: #2 PYLON INBOUND STRUT SKIN IS CRACKED IN THE UPPER AFT CORNER OF THE CUTOUT FOR PANEL 442AL. (VERIFIED WITH HFEC SURFACE SCAN. REPAIRED DAMAGE AREA IN UPPER AFT CORNER OF CUTOUT FOR PANEL 442AL
 IN ACCORDANCE WITH AMES DOCUMENT 47414REA02.
